# SDR UIEA2016032800224

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 48,655 hours, 6,011 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LT WING LE CAVITY INSIDE, LOWER PANEL UPPER SURFACE, UPPER CHANNEL SURFACE CORROSION, OLES 1550.  BLENDED OUT THE DAMAGE AREA L X W X D = 0.9" X 0.005", WHICH WAS ALLOWABLE LIMIT IAW SRM 57-00-03-1A-1.  ALLOWABLE DAMAGE I FIG 101 DETAIL II REV 96 & 2.  DETAIL DATE IAW TO JC ATTACHING SHEET NO 0050653 & 3.  APPLY PROTECTIVE TREATMENT & PRIMER IAW SRM 51-20-01 REV 96 & 4.  JOB COMPLETED & CONDITION CHECKED NORMAL.
